MathSciNet Relay Station
MathSciNet bibliographic data
MR1789179 (2001k:20106) 20G35 (11R58 20G30)
Pink, Richard Strong approximation for Zariski dense subgroups over arbitrary global fields. Comment. Math. Helv. 75 (2000), no. 4, 608–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement